MAUDE Adverse Event Report: HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - CONTROLLER 2.0; VENTRICULAR (ASSISST) BYPASS

HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - CONTROLLER 2.0; VENTRICULAR (ASSISST) BYPASS
Model Number 1420
Medical Device Problem Codes Use of Device Problem (1670); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a review of log file data revealed the controller exhibited an unexpected loss of power.The controller remains in use.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that due to a patient error a double disconnect occurred.
 
Additional Manufacturer Narrative
A supplemental report is being submitted for additional event details.Updated b5 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: the controller ((b)(6)) was not returned for evaluation.Review of the manufacturing documentation confirmed that the associated device met all requirements for release.Log file analysis revealed a controller power up event with an associated pump start event was logged on (b)(6) 2026 at 18:51:00, indicating a loss of power to the controller.The data point prior to the loss of power revealed that (b)(6) was connected to power port one (1) with (b)(4) relative state of charge (rsoc) and (b)(6) was connected to power port two (2) with (b)(4) rsoc.The data point recorded after the loss of power revealed that (b)(6) was connected to power port one (1) and (b)(6) was connected to power port two (2).The controller was without power for approximately ten (10) seconds.As a result, the reported loss of power event was confirmed.The most likely root cause of the loss of power event can be attributed to the double disconnection of power sources, as described in the event details.Capa pr00551638 investigated controller losses of power.Even though this capa is now closed, (b)(6) falls in scope of this capa.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HEARTWARE VENTRICULAR ASSIST SYSTEM - CONTROLLER 2.0
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24147118
Report Number3007042319-2026-00058
Device Sequence Number8969285
Product Code DSQ
UDI-Device Identifier00888707007658
UDI-Public(01)00888707007658(17)241231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Model Number1420
Device Catalogue Number1420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/03/2026
02/13/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/12/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1104 VAD
Patient SexUnknown